# SDR DLM88071496

- Difficulty date: November 15, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 47,347 hours, 36,050 cycles
- Engine: Pwa JT8D219
- Engine time: 40,068 hours, 30,274 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Part time: 40,068 hours, 30,274 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE COMPRESSOR STALL AT FLT LEVEL 290, NO POWER EPR WOULD NOT INCREASE.  ALL OTHER INDICATIONS NORMAL.  REPLACED NR 1 ENG.
